# SDR GTI2025F00004

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: D5735672000501
- Condition: Damaged
- Location: Zone 600
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RIGHT WING SHARKLET ASSY. LUGS NUMBERED FROM FRONT TO BACK - GOUGED LUGS AT #2,3,4 RAF-01 3292704-02 GENERATED-EVALUATED AND REPAIRED RH WING SHARKLET ASSY LUGS #2, #3, #4 IAW A320 SRM 51-73-00 CAT C LIMMITATIONS. SOLUTIONS LIFE OR LIMMITATIONS 6 MONTHS RDAF 81512748 / 003 / 2024#A "
